International Journal of Geosciences

Vol.8 No.5(2017), Paper ID 76683, 13 pages

DOI:10.4236/ijg.2017.85041

 

Possibility of Excitation of Magnetospheric Modes by Strong Geomagnetic Storms

 

Marcos A. Garcia, Andrés R. R. Papa

 

Geophysics Department, Observatório Nacional, Rua General José Cristino 77, São Cristóvão, Rio de Janeiro, Brazil
Physics Institute, Universidade do Estado do Rio de Janeiro, Maracanã, Rio de Janeiro, Brazil

 

Copyright © 2017 Marcos A. Garcia, Andrés R. R. Papa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Garcia, M. and Papa, A. (2017) Possibility of Excitation of Magnetospheric Modes by Strong Geomagnetic Storms. International Journal of Geosciences, 8, 743-755. doi: 10.4236/ijg.2017.85041.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.